MathSciNet Relay Station
MathSciNet bibliographic data
MR1351853 (96f:57021) 57N35 (53A04 57R42 57R45)
Saeki, Osamu Separation by a codimension-$1$ map with a normal crossing point. Geom. Dedicata 57 (1995), no. 3, 235–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement